# SDR TSAA0126118

- Difficulty date: September 16, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT - 117 - HNL-LIH - ON SHORT FINAL LANDING IN LIHUE, HI, THE APU WAS STARTED AND FOLLOWED BY AN ILLUMINATION OF THE APU FIRE WARNING HANDLE, THE SOUNDING OF THE FIRE WARNING BELL, AND ILLUMINATION OF THE GLARE SHIELD FIRE WARNING LIGHTS.  THE APU FIRE HANDLE WAS PULLED AND THE APU SWITCH WAS POSITIONED TO OFF.  THE FIRE WARNING LIGHT REMAINED ILLUMINATED.  THE APU FIRE BOTTLE WAS DISCHARGED.  NO SMOKE OR FIRE DETECTED BY THE ATC TOWER.  INSPECTED THE APU AREA FOR DAMAGE.  NO DAMAGE FOUND.  DEFERRED THE APU ASSEMBLY PER MEL 49-1 AND APU FIRE DETECTION SYSTEM PER MEL 26-8-1.  (M)
